Alert archive / Wisconsin / Gale Watches in 2021

Gale Watch 10, NWS Milwaukee, WI

April 29, 2021

NWS Milwaukee, WI issued this gale watch at Apr 29, 2021, 2:54 PM CDT. It took effect at May 1, 2021, 10:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 29, 2021, 2:54 PM CDT (19:54 UTC)
In effect from
May 1, 2021, 10:00 AM CDT
Expired
Apr 30, 2021, 2:48 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

915 
WHUS73 KMKX 291954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
254 PM CDT Thu Apr 29 2021

LMZ080-643>646-673-675-777-779-874-876-878-300400-
/O.NEW.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
254 PM CDT Thu Apr 29 2021

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  waves 4 to 7 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan, 
  and Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
6 follow-up statements
715 
WHUS73 KMKX 300146
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
846 PM CDT Thu Apr 29 2021

LMZ080-643>646-673-675-777-779-874-876-878-301000-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
846 PM CDT Thu Apr 29 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt are
  possible on Saturday along with waves building to 5 to 8 ft 
  possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan, 
  and Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Kavinsky
898 
WHUS73 KMKX 300204
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
904 PM CDT Thu Apr 29 2021

LMZ643>646-301015-
/O.NEW.KMKX.SC.Y.0043.210430T1000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
904 PM CDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO NOON CDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest
  winds 10 to 20 knots with gusts to 25 knots are expected to 
  develop late tonight and continue into Friday morning. A Gale 
  Watch is in effect on Saturday when southwest winds will 
  increase to 15 to 25 knots with gusts up to 35 knots will be 
  possible. Waves will increase to 2 to 4 feet. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, from 5 AM to noon CDT 
  Friday. For the Gale Watch, from Saturday morning through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-673-675-777-779-874-876-878-301015-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
904 PM CDT Thu Apr 29 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt are
  possible on Saturday along with waves building to 5 to 8 ft 
  possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Kavinsky
387 
WHUS73 KMKX 300737
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
237 AM CDT Fri Apr 30 2021

LMZ643>646-301545-
/O.CON.KMKX.SC.Y.0043.210430T1000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
237 AM CDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest
  winds 10 to 20 knots with gusts to 25 knots are expected to
  develop late tonight and continue into Friday morning. For the
  Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 4 ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, until noon CDT today. For 
  the Gale Watch, from Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ671-872-301545-
/O.EXA.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
237 AM CDT Fri Apr 30 2021

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft possible.

* WHERE...Lake Michigan from Port Washington to North Point 
  Light WI 5NM offshore to Mid Lake and Lake Michigan from Grand 
  Haven to Whitehall MI 5NM offshore to Mid Lake.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-673-675-777-779-874-876-878-301545-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
237 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
237 
WHUS73 KMKX 301453
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
953 AM CDT Fri Apr 30 2021

LMZ643>646-302300-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
953 AM CDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest 
  winds 10 to 20 knots with gusts to 25 knots are expected to 
  develop late tonight and continue into Friday morning. For the 
  Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 4 ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, until noon CDT today. For 
  the Gale Watch, from Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-671-673-675-777-779-872-874-876-878-302300-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
953 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
486 
WHUS73 KMKX 301644
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1144 AM CDT Fri Apr 30 2021

LMZ643-644-010045-
/O.EXP.KMKX.SC.Y.0043.000000T0000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
1144 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 35 kt and 
  waves 2 to 5 ft possible.

* WHERE...The Small Craft Advisory will be allowed to expire from
  Sheboygan down to the North Point Light. A Gale Watch still
  remains in effect for these zones.

* WHEN...For the Small Craft Advisory, until noon CDT today. For 
  the Gale Watch, from Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ645-646-010045-
/O.EXT.KMKX.SC.Y.0043.000000T0000Z-210430T1900Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1144 AM CDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest 
  winds 10 to 20 knots with gusts to 25 knots are expected to 
  develop late tonight and continue into Friday morning. For the 
  Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 4 ft possible.

* WHERE...The Small Craft Advisory has been extended for areas
  between North Point Light to Winthrop Harbor. A Gale Watch 
  still remains in effect for these zones as well.

* WHEN...For the Small Craft Advisory, until 2 PM CDT this 
  afternoon. For the Gale Watch, from Saturday morning through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-671-673-675-777-779-872-874-876-878-010045-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1144 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
083 
WHUS73 KMKX 301948
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
248 PM CDT Fri Apr 30 2021

LMZ080-643>646-671-673-675-777-779-872-874-876-878-010400-
/O.UPG.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
/O.NEW.KMKX.GL.W.0013.210501T1200Z-210502T0100Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
248 PM CDT Fri Apr 30 2021

...GALE WARNING IN EFFECT FROM 7 AM TO 8 PM CDT SATURDAY...

* WHAT...South to southwest winds 20 to 25 kt with gusts of 35 
  to 40 kt and waves 5 to 8 ft expected.

* WHERE...Southern Third of the Open Waters of Lake Michigan, 
  Nearshore Waters from Sheboygan to Winthrop Harbor IL, Lake 
  Michigan from Port Washington to North Point Light WI 5NM 
  offshore to Mid Lake, and Lake Michigan from Grand Haven to 
  Whitehall MI 5NM offshore to Mid Lake.

* WHEN...From 7 AM to 8 PM CDT Saturday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-010400-
/O.NEW.KMKX.GL.W.0013.210501T1200Z-210501T2000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
248 PM CDT Fri Apr 30 2021

...GALE WARNING IN EFFECT FROM 7 AM TO 3 PM CDT SATURDAY...

* WHAT...South winds 25 to 30 kt with gusts of 35 to 40 kt and 
  waves 6 to 11 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 7 AM to 3 PM CDT Saturday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ669-870-010400-
/O.NEW.KMKX.GL.W.0013.210501T1200Z-210502T0100Z/
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
248 PM CDT Fri Apr 30 2021

...GALE WARNING IN EFFECT FROM 7 AM TO 8 PM CDT SATURDAY...

* WHAT...South to southwest winds 20 to 25 kt with gusts 35 to 40
  kt and waves 7 to 10 ft expected.

* WHERE...Lake Michigan from Sheboygan to Port Washington WI 5NM 
  offshore to Mid Lake and Lake Michigan from Whitehall to 
  Pentwater MI 5NM offshore to Mid Lake.

* WHEN...From 7 AM to 8 PM CDT Saturday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 29, 10:18 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Apr 29, 10:18 AM CDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1018 AM CDT Thu Apr 29 2021

.UPDATE...
(Issued 1018 AM CDT Thu Apr 29 2021

The rain showers associated with the system passing to the south
of Wisconsin have gradually moved out of southeastern Wisconsin
this morning. Cloudy skies will continue as a cold front
approaches from the northwest. A line of scattered showers and
thunderstorms is expected to move through the area along the cold
front. The forecast is still on track for today.

Patterson

&&

.SHORT TERM...
(Issued 250 AM CDT Thu Apr 29 2021)

Today through Friday:

Precip shield associated with system passing to our south is
pretty much staying south of the WI/IL border so have removed the
pops in the far south for this morning. The overall mid level flow
shows an amplifying trough with a surface cold front swinging through
this afternoon. Will keep the shower chance going and add a little
thunder as well. Seeing some convective potential with a few hundred
J/KG with decent low level lapse rates/inverted-v soundings. This
activity should exit the east early this evening. Cold advection
increases later in the evening into early Friday. High pressure
will then settle in for Friday with an onshore flow developing.

Collar

&&

.LONG TERM...
(Issued 250 AM CDT Thu Apr 29 2021)

Friday night through Wednesday:

Southerly return flow will kick in Friday night, keeping temps
mild in the upper 40s to near 50 across the western half of the
forecast area. Temperatures further east will have more time to
cool before the southerly winds develop, with lows in the low 40s.
It's likely that lows will be met late Friday evening, with
temperatures then rising during the pre-dawn hours on Saturday.

This will set the stage for a warm and very windy Saturday.
Temperatures will reach the mid to upper 70s to around 80.
Southwest winds will be very gusty, with 30 to 40 MPH gusts at
times. The strongest winds will be across southeastern Wisconsin.

The daytime hours on Saturday look to be dry, with scattered
showers and thunderstorms developing north of the area Saturday
night. These may start to slip south into the area as the surface
front starts to retreat back to the southwest late Saturday night
into Sunday morning.

The surface front will likely stall somewhere across the region
on Sunday, with scattered showers and thunderstorms in the
vicinity of the front. Temperatures on Sunday will be highly
dependent on frontal position, with upper 70s/near 80 south of the
front, and 50s to perhaps low 60s north.

Rain chances increase Sunday night into Monday as shortwave energy
arrives from the west and southwest, with decent rain chances
persisting into Monday. The front is expected to eventually push
south of the area early to mid week, likely taking the bulk of the
rain chances with it (still lots of uncertainty with regard to
timing of this, however). Temperatures through mid week will be
cooler, with 50s and 60s looking probable.

Boxell

&&

.AVIATION...
(Issued 1018 AM CDT Thu Apr 29 2021)

The mostly MVFR to VFR ceilings are expected to continue until
this afternoon. Southern Wisconsin is split by rain showers to our
south in Illinois and the approaching cold front in Northern
Wisconsin. Ceilings are expected to be more widespread MVFR to IFR
as the cold front moves through this afternoon. There will be
some scattered rain showers and thunderstorms this afternoon. The
northwesterly winds are expected to increase slightly this
afternoon as the cold front passes. Conditions are expected to
improve overnight tonight across southern Wisconsin as high
pressure moves in from the west.

Patterson

&&

.MARINE...
(Issued 250 AM CDT Thu Apr 29 2021)

With the passage of a cold front late today, northwest winds will
pick up and may gust to 30 knots across the northern reaches of
the lake and approach or briefly meet small craft conditions in
the nearshore area. Otherwise high pressure will settle in for
Friday. A return to windier conditions looks likely Saturday into
Saturday night as a gusty southwest warm air advection regime takes
hold.

Collar

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 29, 2:55 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
255 AM CDT Thu Apr 29 2021

WIZ046-047-051-052-056>060-062>072-300800-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
255 AM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

There is a slight chance of a few thunderstorm this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a slight chance of thunderstorms Sunday afternoon and
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-300800-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
255 AM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A period of gusty northwest winds will approach Small Craft
Advisory levels tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty southwest winds may bring Small Craft Advisory conditions
Saturday into Saturday night.

There is a slight chance of thunderstorms Saturday evening and
again Sunday afternoon and night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-300800-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
255 AM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty southwest winds may return to Lake Michigan Saturday into
Saturday night.

There is a slight chance of thunderstorms Saturday afternoon and
evening and again Sunday night.

Collar
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:28 PM CDTSpecial Marine WarningMKX3 hr
Apr 29, 4:32 PM CDTSpecial Weather StatementMKXDodge43 min
Apr 29, 4:41 PM CDTSpecial Weather StatementMKXDodge, Ozaukee, Washington34 min
Apr 29, 5:10 PM CDTSpecial Weather StatementMKXJefferson, Kenosha, Milwaukee, Rock, Walworth, Waukesha65 min
Apr 29, 5:49 PM CDTSpecial Weather StatementMKXMilwaukee, Racine26 min
Apr 29, 6:30 PM CDTSpecial Weather StatementMKXKenosha30 min

Nearby

Gale Watches in Wisconsin, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.